Alert archive / North Dakota / Wind Chill Advisories in 2016

Wind Chill Advisory 7, NWS Bismarck, ND

February 11, 2016Rolette County, North Dakota

NWS Bismarck, ND issued this wind chill advisory at Feb 11, 2016, 3:58 PM CST for Rolette County, North Dakota. It took effect at Feb 12, 2016, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2016, 3:58 PM CST (21:58 UTC)
In effect from
Feb 12, 2016, 12:00 AM CST
Expired
Feb 12, 2016, 12:00 PM CST
In force
12 hr
Issued by
NWS Bismarck, ND

County Rolette County, ND

The radar

The Minot AFB radar (KMBX), 86 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

619 
WWUS43 KBIS 112158
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
358 PM CST THU FEB 11 2016

...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY
FOR ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...

.WIND CHILLS TO 30 BELOW ZERO ARE EXPECTED TONIGHT AND FRIDAY
MORNING IN ROLETTE COUNTY...INCLUDING IN THE CITY OF ROLLA. WIND
CHILLS THIS LOW CAN CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES.

NDZ005-120600-
/O.NEW.KBIS.WC.Y.0007.160212T0600Z-160212T1800Z/
ROLETTE-
INCLUDING THE CITY OF...ROLLA
358 PM CST THU FEB 11 2016

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
FRIDAY. 

* EXPECT WIND CHILLS TO 30 BELOW ZERO...WITH THE COLDEST WIND
  CHILLS BETWEEN 5 AM AND 10 AM CST FRIDAY.

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES TO EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT
TAKEN. DRESS WARMLY AND IN LAYERS.

$$

CJS
7 follow-up statements
391 
WWUS43 KBIS 120045
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
645 PM CST THU FEB 11 2016

...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY
FOR ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...

.WIND CHILLS TO 30 BELOW ZERO ARE EXPECTED TONIGHT AND FRIDAY
MORNING IN ROLETTE COUNTY...INCLUDING IN THE CITY OF ROLLA. WIND
CHILLS THIS LOW CAN CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES.

NDZ005-120845-
/O.CON.KBIS.WC.Y.0007.160212T0600Z-160212T1800Z/
ROLETTE-
INCLUDING THE CITY OF...ROLLA
645 PM CST THU FEB 11 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST FRIDAY...

* EXPECT WIND CHILLS TO 30 BELOW ZERO...WITH THE COLDEST WIND 
  CHILLS BETWEEN 5 AM AND 10 AM CST FRIDAY. 

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES TO EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT
TAKEN. DRESS WARMLY AND IN LAYERS.

$$
TWH
229 
WWUS43 KBIS 120353
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
953 PM CST THU FEB 11 2016

...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY
FOR ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...

.WIND CHILLS TO 30 BELOW ZERO ARE EXPECTED TONIGHT AND FRIDAY
MORNING IN ROLETTE COUNTY...INCLUDING IN THE CITY OF ROLLA. WIND
CHILLS THIS LOW CAN CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES.

NDZ005-121200-
/O.CON.KBIS.WC.Y.0007.160212T0600Z-160212T1800Z/
ROLETTE-
INCLUDING THE CITY OF...ROLLA
953 PM CST THU FEB 11 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY...

* EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 30 BELOW ZERO
  BETWEEN MIDNIGHT AND NOON FRIDAY...WITH THE COLDEST WIND CHILLS
  OCCURRING AROUND 7 AM FRIDAY.

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES TO EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN
OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
TWH
996 
WWUS43 KBIS 120623
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1223 AM CST FRI FEB 12 2016

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST FRIDAY FOR
ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA...

.WIND CHILLS TO 30 BELOW ZERO ARE EXPECTED THIS MORNING IN
ROLETTE COUNTY...INCLUDING IN THE CITY OF ROLLA. WIND CHILLS THIS
LOW CAN CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES.

NDZ005-121800-
/O.CON.KBIS.WC.Y.0007.000000T0000Z-160212T1800Z/
ROLETTE-
INCLUDING THE CITY OF...ROLLA
1223 AM CST FRI FEB 12 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 30 BELOW ZERO
  UNTIL NOON...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 6 AM
  THIS MORNING.

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES TO EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN
OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

JV
568 
WWUS43 KBIS 120928
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
328 AM CST FRI FEB 12 2016

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST FOR ROLETTE
COUNTY IN NORTH CENTRAL NORTH DAKOTA...

.WIND CHILLS TO 30 BELOW ZERO ARE EXPECTED THIS MORNING IN
ROLETTE COUNTY...INCLUDING IN THE CITY OF ROLLA. WIND CHILLS THIS
LOW CAN CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES.

NDZ005-121800-
/O.CON.KBIS.WC.Y.0007.000000T0000Z-160212T1800Z/
ROLETTE-
INCLUDING THE CITY OF...ROLLA
328 AM CST FRI FEB 12 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 30 BELOW ZERO
  UNTIL NOON...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 6 AM
  THIS MORNING.

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES TO EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN
OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

JV
956 
WWUS43 KBIS 121509
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
909 AM CST FRI FEB 12 2016

...A WIND CHILL ADVISORY CONTINUES UNTIL NOON CST FOR ROLETTE
COUNTY IN NORTH CENTRAL NORTH DAKOTA...

.WIND CHILLS TO 35 BELOW ZERO WILL CONTINUE THROUGH NOON CST IN
ROLETTE COUNTY. THIS INCLUDES THE CITY OF ROLLA. WIND CHILLS THIS
LOW CAN CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES.

NDZ005-121800-
/O.CON.KBIS.WC.Y.0007.000000T0000Z-160212T1800Z/
ROLETTE-
INCLUDING THE CITY OF...ROLLA
909 AM CST FRI FEB 12 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* EXPECT WIND CHILLS BETWEEN 25 BELOW AND 35 BELOW ZERO THROUGH
  NOON CST.

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30
  MINUTES TO EXPOSED SKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT
TAKEN. BE SURE TO DRESS WARMLY AND IN LAYERS IF VENTURING
OUTDOORS.

$$

CJS
710 
WWUS43 KBIS 121803
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1203 PM CST FRI FEB 12 2016

...THE WIND CHILL ADVISORY FOR ROLLETE COUNTY HAS EXPIRED...

.WIND CHILLS ARE NO LONGER IN ADVISORY CRITERIA ACROSS FAR NORTH
CENTRAL NORTH DAKOTA.

NDZ005-121915-
/O.EXP.KBIS.WC.Y.0007.000000T0000Z-160212T1800Z/
ROLETTE-
INCLUDING THE CITY OF...ROLLA
1203 PM CST FRI FEB 12 2016

...WIND CHILL ADVISORY HAS EXPIRED...

WIND CHILLS ARE NO LONGER IN ADVISORY CRITERIA.

$$

CJS
582 
WWUS43 KBIS 121804 CCA 
WSWBIS

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
1204 PM CST FRI FEB 12 2016

...THE WIND CHILL ADVISORY FOR ROLETTE COUNTY HAS EXPIRED...

.WIND CHILLS ARE NO LONGER IN ADVISORY CRITERIA ACROSS FAR NORTH
CENTRAL NORTH DAKOTA.

NDZ005-121915-
/O.EXP.KBIS.WC.Y.0007.000000T0000Z-160212T1800Z/
ROLETTE-
INCLUDING THE CITY OF...ROLLA
1204 PM CST FRI FEB 12 2016

...WIND CHILL ADVISORY HAS EXPIRED...

WIND CHILLS ARE NO LONGER IN ADVISORY CRITERIA.

$$

CJS

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 11, 12:34 PM CST, 3 hours 24 minutes earlier.

Area forecast discussion, Feb 11, 12:34 PM CST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1234 PM CST THU FEB 11 2016

.UPDATE...
ISSUED AT 1234 PM CST THU FEB 11 2016

SNOWFALL INTENSITY IS DIMINISHING PER MIDDAY RADAR TRENDS...AND IN
NORTHWESTERN ND THE CROSBY AWOS SUGGESTS SNOW HAS ENDED THERE. THE
SNOWFALL SHOULD CONTINUE TO END FROM NORTHWEST TO SOUTHEAST DURING
THE REST OF THE AFTERNOON AS MID-LEVEL FRONTOGENETIC FORCING WANES
WITH THE RAPID EXIT OF THE SHORTWAVE TROUGH ALOFT. RECENT HRRR/RAP
AND EVEN GLOBAL MODEL GUIDANCE STRONGLY SUGGESTS A RAPID DECREASE
IN THE SNOWFALL MOST EVERYWHERE BETWEEN 21 AND 00 UTC. THIS IS ALL
WELL-HANDLED WITH THE GOING FORECAST AND ONLY MINOR CHANGES WERE
MADE WITH THIS UPDATE...NAMELY TO INCREASE THE PACE AT WHICH POPS
BEGIN TO DECREASE BY LATE AFTERNOON AND EARLY EVENING.

UPDATE ISSUED AT 953 AM CST THU FEB 11 2016

WE INCREASED THE SPATIOTEMPORAL COVERAGE OF 100 PERCENT POPS BASED
ON MID-MORNING RADAR...ASOS...AND AWOS TRENDS...BUT THE MAIN THEME
OF THE FORECAST WHICH CALLS FOR 1 TO 3 INCHES OF SNOW OVER WESTERN
AND PARTS OF CENTRAL ND TODAY IS RELATIVELY UNCHANGED. THE RECENT
RAP/HRRR RUNS AND THE 12 UTC NAM MATCH OBSERVED TRENDS WELL...AND
KEY ON THE HEAVIEST AMOUNTS OF POSSIBLY NEAR 3 INCHES CENTERED ON
THE ELGIN AND MOTT AREAS...WHERE MID-LEVEL FRONTOGENESIS IS LINKED
BEST WITH MODEST QG-FORCING. OTHERWISE...WE DID ADD SOME FLURRIES
INTO TODAY/S FORECAST FROM ROLLA AND RUGBY TOWARD CARRINGTON BASED
ON FLURRY ACTIVITY BEING REPORTED IN THOSE AREAS AS OF 15 UTC.

UPDATE ISSUED AT 629 AM CST THU FEB 11 2016

OVERALL...NO CHANGES OTHER THAN TO BLEND POPS TO RADAR AND WEBCAM
TRENDS THROUGH 1230 UTC AND THE 11 UTC RAP/HRRR ITERATIONS
THEREAFTER WHICH HAVE A GOOD DEPICTION OF THE ONGOING BAND OF
LIGHT TO MODERATE SNOW ACROSS WESTERN AND SOUTH CENTRAL NORTH
DAKOTA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 230 AM CST THU FEB 11 2016

LIGHT SNOW TODAY HIGHLIGHTS THE SHORT TERM PERIOD. LIKELY TO
CATEGORICAL POPS WEST THROUGH SOUTH CENTRAL...WHILE LOWER POPS
WILL EXIST NORTH CENTRAL INTO THE JAMES RIVER VALLEY. SNOWFALL
ACCUMULATIONS OF 1 TO 2 INCHES EXPECTED ACROSS WESTERN AND SOUTH
CENTRAL NORTH DAKOTA.

LATEST WATER VAPOR IMAGERY A SHORTWAVE INTO SOUTHEAST ALBERTA
EARLY THIS MORNING. COUPLE JET STREAKS ACROSS NORTHERN AND EASTERN
MONTANA AIDING IN LARGE SCALE ASCENT. STATIONARY FRONTAL SYSTEM IN
EASTERN MONTANA WITH A SURFACE LOW PRESSURE SLIDING ALONG IT
TODAY WILL ENHANCE LOW LEVEL CONVERGENCE. SURFACE CONVERGENCE
COMBINED WITH THE DYNAMICS ALOFT WILL PRODUCE A WIDESPREAD AREA
OF LIGHT SNOW...WEST INTO SOUTH CENTRAL THROUGH MID/LATE AFTERNOON.
REGIONAL RADAR SHOWS REFLECTIVITYS ENHANCING AND FILLING IN ACROSS
EASTERN MONTANA AND WESTERN NORTH DAKOTA. HIGHER REFLECTIVITYS NOW
WORKING THROUGH NORTH CENTRAL MONTANA APPEARS TO BE THE LEADING
EDGE OF THE MORE ORGANIZED AREA OF SNOW.

A CHANCE OF SNOW REMAINS INTO THE EVENING BUT THE BULK OF SNOW
ACCUMULATIONS WILL OCCUR DURING THE DAYLIGHT HOURS TODAY. THE
POPULATED FORECAST HAD GIVEN A SLIGHT CHANCE FOR LIGHT FREEZING
RAIN IN THE FAR SOUTHWEST THURSDAY NIGHT. THE NAM BUFKIT SOUNDINGS
SHOW MID LEVEL DRYING AT BAKER MONTANA AND LEMMON SOUTH DAKOTA
THURSDAY NIGHT. IT IS POSSIBLE FOR LIGHT FREEZING RAIN TO DEVELOP
IN THE SUPERCOOLED WATER DROPLET REGIME GIVEN THE AMOUNT OF OMEGA
PRESENT. HENCE CONCUR AND WILL LEAVE THAT MENTION IN THE GRIDDED
FORECAST FOR NOW.

THE SYSTEM DEPARTS TONIGHT WITH A 1046MB IN CENTRAL SASKATCHEWAN
NOSING INTO WESTERN AND CENTRAL NORTH DAKOTA BY 12Z FRIDAY. COLDER
AIR WILL BE PUSHED FROM NORTH TO SOUTH...WITH OVERNIGHT LOWS RANGING
FROM 10 BELOW ZERO TURTLE MOUNTAINS TO 20 ABOVE SOUTHWEST.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 230 AM CST THU FEB 11 2016

A COOL DOWN FRIDAY INTO SATURDAY AND POTENTIAL ACCUMULATING SNOW
SATURDAY INTO SUNDAY MORNING HIGHLIGHT THE EXTENDED FORECAST.

THE 00 UTC DETERMINISTIC SUITE IS IN AGREEMENT ON ARCTIC HIGH
PRESSURE BUILDING ACROSS THE NORTHERN PLAINS FRIDAY...WITH THE
AXIS SLIGHTLY WESTWARD COMPARED TO RUNS FROM LAST NIGHT.
HOWEVER...THE CORE OF ARCTIC AIR IS STILL FORECAST TO REMAIN EAST
OF THE CWA...ACROSS EASTERN NORTH DAKOTA AND INTO MINNESOTA
THROUGH SATURDAY. THEREAFTER...A SHORTWAVE COMING ONSHORE TO THE
PACIFIC NORTHWEST FRIDAY NIGHT IS FORECAST TO PROPAGATE EAST
ACROSS THE NORTHERN PLAINS THROUGH THE DAY ON SATURDAY AND INTO
SATURDAY NIGHT. WHILE THE 00 UTC SUITES ARE IN GENERAL AGREEMENT
ON THIS FEATURE AND THE POTENTIAL FOR ACCUMULATING
SNOW...SUFFICIENT DIFFERENCES REMAIN WITH IMPACTS TO SENSIBLE
WEATHER...WITH THE 00 UTC GFS HAVING THE MOST AMPLIFIED WAVE AND
GREATEST QPF. A WINTRY MIX COULD BE POSSIBLE SOUTHWEST SATURDAY
AFTERNOON WITH LOW LEVEL WARM AIR ADVECTION AND THE POSSIBILITY
FOR A WARM LAYER ALOFT. BY EARLY NEXT WEEK...A LOW AMPLITUDE UPPER
LEVEL RIDGE IS FAVORED TO BUILD ACROSS THE WESTERN AND CENTRAL
CONUS...MARKING A POSSIBLE WARM UP BACK TO ABOVE NORMAL
TEMPERATURES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1234 PM CST THU FEB 11 2016

WIDESPREAD MVFR AND IFR CONDITIONS IN STRATUS AND LIGHT SNOW WILL
CONTINUE THIS AFTERNOON...BUT AS THE SNOW ENDS FROM NORTH TO SOUTH
BY EARLY EVENING FLIGHT CONDITIONS WILL BEGIN TO IMPROVE. UPSLOPE
FLOW IN SOUTHWESTERN ND AND A LINGERING FRONTAL BOUNDARY MAY KEEP
THAT PART OF THE STATE SOCKED IN MVFR OR IFR CEILINGS THROUGH THE
NIGHT THOUGH...WITH IMPROVEMENT AT KDIK NOT LIKELY UNTIL AFTER 12
UTC FRIDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...CJS
SHORT TERM...KS
LONG TERM...AYD
AVIATION...CJS
Hazardous weather outlook, Feb 11, 12:58 PM CST, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1258 PM CST THU FEB 11 2016

NDZ009-010-017>021-031>035-040>046-121900-
WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-
GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
1258 PM CST THU FEB 11 2016 /1158 AM MST THU FEB 11 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ADDITIONAL SNOWFALL THIS AFTERNOON WILL BE AN INCH OR LESS...BUT
MINOR TRAVEL DIFFICULTIES WILL OCCUR IN SOME AREAS DUE TO REDUCED
VISIBILITY AND SNOW COVERED ROADS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>005-011>013-022-023-025-036-037-047-048-050-051-121900-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-
DICKEY-
1258 PM CST THU FEB 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Feb 11, 2:41 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
241 PM CST THU FEB 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             MARSHALL                47.14N 102.33W
02/11/2016  M2.0 INCH        DUNN               ND   CO-OP OBSERVER

            24 HOUR REPORT ACCIDENTALLY TRANSMITTED AS MOHALL

&&

CORRECTED REMARKS

KROLAK
Local storm report, Feb 11, 2:44 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
244 PM CST THU FEB 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     SNOW             4 E REGENT              46.42N 102.47W
02/11/2016  M1.3 INCH        HETTINGER          ND   COCORAHS

            24 HOUR REPORT

&&

KROLAK
Local storm report, Feb 11, 2:47 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
247 PM CST THU FEB 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             5 WNW SOUTH HEART       46.89N 103.09W
02/11/2016  M1.6 INCH        STARK              ND   COCORAHS

            24 HOUR REPORT

&&

KROLAK
Local storm report, Feb 11, 2:50 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
250 PM CST THU FEB 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             4 NNE KULM              46.35N  98.92W
02/11/2016  M1.7 INCH        LAMOURE            ND   COCORAHS

&&

KROLAK
Local storm report, Feb 11, 2:52 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
252 PM CST THU FEB 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             5 NW EDGELEY            46.41N  98.79W
02/11/2016  M1.5 INCH        LAMOURE            ND   COCORAHS

            24 HOUR REPORT

&&

KROLAK
Local storm report, Feb 11, 3:40 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
340 PM CST THU FEB 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     SNOW             GLEN ULLIN              46.82N 101.83W
02/11/2016  M1.4 INCH        MORTON             ND   PUBLIC

&&

KROLAK

Nearby

Wind Chill Advisories in North Dakota, 2016Every wind chill advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.